MathSciNet Relay Station
MathSciNet bibliographic data
MR1664785 14J60
Abo, Hirotachi; Decker, Wolfram; Sasakura, Nobuo An elliptic conic bundle in $\bold P\sp 4$ arising from a stable rank-$3$ vector bundle. Math. Z. 229 (1998), no. 4, 725–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement